# SDR CALA2021031000289

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 41,999 hours, 14,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Missing
- Location: Seat 27abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27ABC EMERGENCY PATH LIGHTING WHITE LENS MISSING ON SEAT. REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK. WHITE LIGHT INSTALLED PER CONFIGURATION DRAWING 3350DD15107.
